# SDR IXX2008F00091

- Difficulty date: August 29, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE2463532J0970
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AT TOP OF DECENT, THE ACFT LOST HYDRAULIC FLUID DOWN TO THE STAND PIPE.  MAINT INSPECTED AND FOUND NR 3 ENGINE HYDRAULIC PUMP HOSE LEAKING, REPLACED NR 3 ENGINE HYDRAULIC PUMP HOSE.  OPS CHECK GOOD IAW MM 29-16. AC WAS RETURNED TO SERVICE. (K)
